# SDR UALA2013041202504

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 62,412 hours, 23,610 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Rod
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WASTE HOLDING TANK VALVE HANDLE WILL NOT MOVE THE DUMP VALVE.  ROD ASSY PARTS.
